# SDR DL73G031137

- Difficulty date: December 26, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N232DZ
- Make and model: Boeing 737-3L9
- Aircraft serial: 24220
- Aircraft time: 33,827 hours, 21,681 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: 275701135
- Part serial: DL7
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP LOCKOUT ON SELECTION FROM 5 TO 15 FLAPS.  SPLIT FLAP INDICATION, LEFT 5, RIGHT 10.  REPLACED LEFT FLAP POSITION TRANSDUCER.
